Global Identification In Nonlinear Semiparametric Models
This note derives primitive conditions for global identification in nonlinear simultaneous equations systems. Identification is semiparametric in the sense that the latent structural disturbance is only known to satisfy a number of orthogonality restricitions with respect to observed instruments. Our contribution to the literature on identification in a semiparametric context is twofold. First, we derive a set of unconditional moment restrictions on the observables that are the starting point for identification in nonlinear structural systems. Second, we provide primitive conditions under which a parameter value that solves those restrictions is unique.
|Date of creation:||01 Jul 2007|
|Date of revision:|
|Contact details of provider:|| Postal: 9500 Gilman Drive, La Jolla, CA 92093-0508|
Phone: (858) 534-3383
Fax: (858) 534-7040
Web page: http://www.escholarship.org/repec/ucsdecon/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- DEBREU, Gérard, .
"Economies with a finite set of equilibria,"
CORE Discussion Papers RP
67, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Federico Echenique & Ivana Komunjer, 2009.
"Testing Models With Multiple Equilibria by Quantile Methods,"
Econometric Society, vol. 77(4), pages 1281-1297, 07.
- Ivana Komunjer & Federico Echenique, 2004. "Testing Models with Multiple Equilibria by Quantile Methods," Econometric Society 2004 North American Summer Meetings 447, Econometric Society.
- Andrew Chesher, 2003. "Identification in Nonseparable Models," Econometrica, Econometric Society, vol. 71(5), pages 1405-1441, 09.
- Chernozhukov, Victor & Imbens, Guido W. & Newey, Whitney K., 2007. "Instrumental variable estimation of nonseparable models," Journal of Econometrics, Elsevier, vol. 139(1), pages 4-14, July.
- Peter C.B. Phillips, 1987.
"Partially Identified Econometric Models,"
Cowles Foundation Discussion Papers
845R, Cowles Foundation for Research in Economics, Yale University, revised Aug 1988.
- Whitney K. Newey & James L. Powell, 2003. "Instrumental Variable Estimation of Nonparametric Models," Econometrica, Econometric Society, vol. 71(5), pages 1565-1578, 09.
- Amemiya, Takeshi, 1977. "The Maximum Likelihood and the Nonlinear Three-Stage Least Squares Estimator in the General Nonlinear Simultaneous Equation Model," Econometrica, Econometric Society, vol. 45(4), pages 955-68, May.
- Rothenberg, Thomas J, 1971. "Identification in Parametric Models," Econometrica, Econometric Society, vol. 39(3), pages 577-91, May.
- Brown, Bryan W, 1983. "The Identification Problem in Systems Nonlinear in the Variables," Econometrica, Econometric Society, vol. 51(1), pages 175-96, January.
- Arie Beresteanu & Francesca Molinari, 2006.
"Asymptotic properties for a class of partially identified models,"
CeMMAP working papers
CWP10/06, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Arie Beresteanu & Francesca Molinari, 2008. "Asymptotic Properties for a Class of Partially Identified Models," Econometrica, Econometric Society, vol. 76(4), pages 763-814, 07.
- Beresteanu, Arie & Molinari, Francesca, 2006. "Asymptotic Properties for a Class of Partially Identified Models," Working Papers 06-07, Cornell University, Center for Analytic Economics.
- Beresteanu, Arie & Molinari, Francesca, 2006. "Asymptotic Properties for a Class of Partially Identified Models," Working Papers 06-04, Duke University, Department of Economics.
- Jovanovic, Boyan, 1989.
"Observable Implications of Models with Multiple Equilibria,"
Econometric Society, vol. 57(6), pages 1431-37, November.
- Jovanovic, Boyan, 1988. "Observable Implications Of Models With Multiple Equilibria," Working Papers 88-20, C.V. Starr Center for Applied Economics, New York University.
- Choi, In & Phillips, Peter C. B., 1992.
"Asymptotic and finite sample distribution theory for IV estimators and tests in partially identified structural equations,"
Journal of Econometrics,
Elsevier, vol. 51(1-2), pages 113-150.
- In Choi & Peter C.B. Phillips, 1989. "Asymptotic and Finite Sample Distribution Theory for IV Estimators and Tests in Partially Identified Structural Equations," Cowles Foundation Discussion Papers 929, Cowles Foundation for Research in Economics, Yale University.
- Thomas A. Severini & Gautam Tripathi, 2005.
"Some Identification Issues in Nonparametric Linear Models with Endogenous Regressors,"
2005-12, University of Connecticut, Department of Economics.
- Severini, Thomas A. & Tripathi, Gautam, 2006. "Some Identification Issues In Nonparametric Linear Models With Endogenous Regressors," Econometric Theory, Cambridge University Press, vol. 22(02), pages 258-278, April.
- Manuel A. Domínguez & Ignacio N. Lobato, 2004. "Consistent Estimation of Models Defined by Conditional Moment Restrictions," Econometrica, Econometric Society, vol. 72(5), pages 1601-1615, 09.
When requesting a correction, please mention this item's handle: RePEc:cdl:ucsdec:qt8dk0n386. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lisa Schiff)
If references are entirely missing, you can add them using this form.